Hello. Had an EGD done a few weeks back. Results stated; non-erosive gastritis of the gastric antrum. Nexium 40mg x 8 weeks. H. pylori neg with biopsy and lab test. I am very conscientious regarding my health and diet. I just don't understand why? Could I possible have a food allergy that is causing my gastritis? I do not take NSAIDS. Occassional glass of wine and coffee. No processed food. Plenty of fruits and vegetables. Are you able to offer any other advice? Do you think that using a digestive enzyme with the Nexium treatment will help with better absorption of nutrients? I am very hesitant about PPI treatment due to their side effects. I am also taking calcium and magnesium. Anything further?
Hi...regardless of diet, if u have a hiatal herina u may have these issues...other health conditions may cause this as well...stress....
The Side effects of PPI's r for long term use, and they do have the ability to help heal the area affected...and as long as ur Dr is checking ur levels of magnesium, potassium, calcium and Vit D and B12 u should be ok.....
Try to get to the root of ur issue so it does not come back.Look to family history....many times we find answers there.
Gaviscon is very safe (woman can even take it during pregnancy) and a much better option than PPI's.
The fact that you have non-erosive gastritis is a good sign and often you do not need GERD treatment as severe GERD/reflux will cause EROSIVE gastritis and then you should take PPI's to prevent further damage. It is also very good that the H.Pylori test was negative as this bacteria can cause non-erosive gastritis.
You can go for monthly Vit B12 injections to improve your health even further. Keep up the good lifestyle and diet you have and you should be fine :)
Hopefully you have better luck getting rid of the gastritis than I have. I also have mild gastritis but with it comes severe nausea and wheezing due to acid reflux (most likely - have ph monitoring in two weeks). I get so nausea that the only thing that helps is not to eat for 24 hours and then it will settle back down. Gaviscon helps me the most out of anything but even then I'm at maximum dose and it only gets rid of maybe 75% of the symptoms.
I would try the PPIs to see if you can get rid of it, otherwises try the gaviscon but if there is no symptoms it's not anything to stress over.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.